Hausdorff Operator on Morrey Spaces and Campanato Spaces


We study the high-dimensional Hausdorff operators on the Morrey space and on the Campanato space. We establish their sharp boundedness on these spaces. Particularly, our results solve an open question posted by E. Liflyand (2013).

This is a preview of subscription content, log in to check access.


  1. [1]

    J. Chen, D. Fan, J. Li: Hausdorff operators on function spaces. Chin. Ann. Math., Ser. B 33 (2012), 537–556.

    MathSciNet  Article  Google Scholar 

  2. [2]

    J. Chen, D. Fan, S. Wang: Hausdorff operators on Euclidean spaces. Appl. Math., Ser. B (Engl. Ed.) 28 (2013), 548–564.

    MathSciNet  MATH  Google Scholar 

  3. [3]

    J. Chen, X. Zhu: Boundedness of multidimensional Hausdorff operators on H1(Rn). J. Math. Anal. Appl. 409 (2014), 428–434.

    MathSciNet  Article  Google Scholar 

  4. [4]

    C. Fefferman, E. M. Stein: Hp spaces of several variables. Acta Math. 129 (1972), 137–193.

    MathSciNet  Article  Google Scholar 

  5. [5]

    Z. Fu, L. Grafakos, S. Lu, F. Zhao: Sharp bounds for m-linear Hardy and Hilbert operators. Houston J. Math. 38 (2012), 225–244.

    MathSciNet  MATH  Google Scholar 

  6. [6]

    A. K. Lerner, E. Liflyand: Multidimensional Hausdorff operators on the real Hardy space. J. Aust. Math. Soc. 83 (2007), 79–86.

    MathSciNet  Article  Google Scholar 

  7. [7]

    E. Liflyand: Open problems on Hausdorff operators. Complex Analysis and Potential Theory. World Scientific, Hackensack, 2007, pp. 280–285.

    Google Scholar 

  8. [8]

    E. Liflyand: Boundedness of multidimensional Hausdorff operators on H1(ℝn). Acta Sci. Math. 74 (2008), 845–851.

    MathSciNet  MATH  Google Scholar 

  9. [9]

    E. Liflyand: Hausdorff operators on Hardy spaces. Eurasian Math. J. 4 (2013), 101–141.

    MathSciNet  MATH  Google Scholar 

  10. [10]

    E. Liflyand, A. Miyachi: Boundedness of the Hausdorff operators in Hp spaces, 0 < p < 1. Stud. Math. 194 (2009), 279–292.

    Article  Google Scholar 

  11. [11]

    E. Liflyand, F. Móricz: The Hausdorff operator is bounded on the real Hardy space H1(ℝ). Proc. Am. Math. Soc. 128 (2000), 1391–1396.

    Article  Google Scholar 

  12. [12]

    E. Liflyand, F. Móricz: Commuting relations for Hausdorff operators and Hilbert transforms on real Hardy spaces. Acta Math. Hung. 97 (2002), 133–143.

    MathSciNet  Article  Google Scholar 

  13. [13]

    F. Móricz: Multivariate Hausdorff operators on the spaces H1(ℝn) and BMO(ℝn). Anal. Math. 31 (2005), 31–41.

    MathSciNet  Article  Google Scholar 

  14. [14]

    J. Ruan, D. Fan: Hausdorff operators on the power weighted Hardy spaces. J. Math. Anal. Appl. 433 (2016), 31–48.

    MathSciNet  Article  Google Scholar 

  15. [15]

    J. Ruan, D. Fan, Q. Wu: Weighted Herz space estimates for Hausdorff operators on the Heisenberg group. Banach J. Math. Anal. 11 (2017), 513–535.

    MathSciNet  Article  Google Scholar 

  16. [16]

    F. Weisz: The boundedness of the Hausdorff operator on multi-dimensional Hardy spaces. Analysis, München 24 (2004), 183–195.

    MathSciNet  MATH  Google Scholar 

  17. [17]

    J. Xiao: Lp and BMO bounds of weighted Hardy-Littlewood averages. J. Math. Anal. Appl. 262 (2001), 660–666.

    MathSciNet  Article  Google Scholar 

Download references


The first author would like to express his deep thanks to Professor Silei Wang for his private communication and help. The authors cordially thank the anonymous referees for their valuable comments which led to the improvement of this paper.

Author information



Corresponding author

Correspondence to Jianmiao Ruan.

Additional information

The research was supported by the Zhejiang Provincial Natural Science Foundation of China (No. LY18A010015), the National Natural Science Foundation of China (Nos. 11771358, 11871436) and the “BoDa” Research Program of Zhejiang International Studies University (No. BD2019B5).

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ruan, J., Fan, D. & Li, H. Hausdorff Operator on Morrey Spaces and Campanato Spaces. Czech Math J 70, 505–517 (2020).

Download citation


  • Hausdorff operator
  • Morrey space
  • Campanato space

MSC 2010

  • 42B35
  • 42B30
  • 46E30